Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Heart flutters,palpitations and irregular heartbeat with percocet

Hello. I am a 40 year old female, 5 5,126 lbs. I have been taking percocet 10mg s for about 10 months for pain in my back. 2 days ago out of nowhere i started experiencing irregular heartbeat...palpitations...fluttering feeling in my chest . No other pain or breathing trouble or rash. Its just kind of scary. Why would this occur out of nowhere? What causes it? I used to take pain medication 7 yrs ago and i remember something like this happening and then it subsided. I just dont understand how i can take something for months that has really helped my pain and have this occur. Will it go away? Is it dangerous? I have tried to contact my doctor but he is out of town for the holiday and wont return until tuesday the 5th. I just want to make sure im not going to have a heart attack or something.
Asked On : Sat, 2 Jul 2011
Answers:  2 Views:  750
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
well dont get worried.firstly would lile to ask you ,do you have the problem of hyperacidity.well if yes than pain chest retrosternally can be due to this also.but there will be no irregularity in pulse.well i would advise you not to wait till should take the the opinion of a medicine specialist and later on follow up with your doc when he is back.
Answered: Sat, 2 Jul 2011
I find this answer helpful
  User's Response
I have acid reflux disease. When I feel my pulse on my wrist I dont feel the fluttering or irregularity. I only feel it in my chest. There is no pain to this. I feel a flutter and a thud feeling in my chest and it is constant like every minute.
Answered: Sat, 2 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor